Advanced Search
MyIDEAS: Login to save this paper or follow this series

Individual Tracking of an Eigenvalue and Eigenvector of a Parameterized Matrix

Contents:

Author Info

  • Kalaba, Robert E.
  • Spingarn, K.
  • Tesfatsion, Leigh S.

Abstract

This article develops a complete system of ordinary differential equations for tracking a single eigenvalue of a parameterized matrix, together with one of its corresponding right or left eigenvectors, over parameter intervals. The feasibility and accuracy of the method are illustrated by numerical examples. Annotated pointers to related work can be accessed here: http://www.econ.iastate.edu/tesfatsi/nasahome.htm

Download Info

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Bibliographic Info

Paper provided by Iowa State University, Department of Economics in its series Staff General Research Papers with number 11218.

as in new window
Length:
Date of creation: 01 Jan 1981
Date of revision:
Publication status: Published in Nonlinear Analysis 1981, vol. 5, pp. 337-340
Handle: RePEc:isu:genres:11218

Contact details of provider:
Postal: Iowa State University, Dept. of Economics, 260 Heady Hall, Ames, IA 50011-1070
Phone: +1 515.294.6741
Fax: +1 515.294.0221
Email:
Web page: http://www.econ.iastate.edu
More information through EDIRC

Related research

Keywords: Eigenvalue; eigenvector; parameterized matrices; solution tracking algorithm; ordinary differential equations;

Find related papers by JEL classification:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Max E. Jerrell, 1999. "Environments for Global Optimization Using Interval Arithmetic and Computational (Automatic) Differentiation," Computing in Economics and Finance 1999 1321, Society for Computational Economics.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:isu:genres:11218. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Stephanie Bridges) The email address of this maintainer does not seem to be valid anymore. Please ask Stephanie Bridges to update the entry or send us the correct address.

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.